Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Constructing integral lattices with prescribed minimum. II


Authors: W. Plesken and M. Pohst
Journal: Math. Comp. 60 (1993), 817-825
MSC: Primary 11H31; Secondary 11H50
MathSciNet review: 1176715
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integral laminated lattices with minimum 4 which are generated by vectors of minimum length are constructed systematically together with their automorphism groups. All lattices obtained lie in the Leech lattice.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11H31, 11H50

Retrieve articles in all journals with MSC: 11H31, 11H50


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1993-1176715-1
PII: S 0025-5718(1993)1176715-1
Article copyright: © Copyright 1993 American Mathematical Society